# SDR DL72K000763

- Difficulty date: April 20, 2000
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N529DA
- Make and model: Boeing 727232
- Aircraft serial: 21703
- Aircraft time: 58,016 hours, 44,495 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Te Flap
- Component: #5 Inbd Track, 651926910
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERHAUL OF THE I/B FLAP, I/B TRACK, SEVERAL AREAS EXCEEDED APPROVED LIMITS FOR WEAR.  AREAS INCLUDED MLG BEAM ATTACH BOLT HOLES, NOTCHES, AND SPOTFACES, THE SPOILER BEAM ATTACH BOLT HOLES, THE MLG DOOR FWD AND AFT HINGE FITTING HOLES, THE SPLICE PLATE ATTACH HOLES, THE FWD       ATTACH LUG BORES AND FACES, THE TOGGLE DETENT HOLE, THE CLIP ASSEMBLY ATTACH HOLES, AND THE SPACER BAR ATTACH BOLT HOLES REPAIR PER ER/A 387544-14AD AND BF GOODRICH ENGINEERING REPORT 23-0684.
